# SDR AALA202508315562

- Difficulty date: August 29, 2025
- Submitted: August 31, 2025
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 28,415 hours, 11,347 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REPORTED 3L DOOR SLIDE ARM HANDLE IS LOOSE. MAINTENANCE RETORQUED SLIDE ARM HANDLE PER AMM 20-21-00.
